# SDR UALA2013072605250

- Difficulty date: July 24, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 95,026 hours, 14,981 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 8021709
- Part serial: 6
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE BLEED LIGHT & RT ENGINE HPSOV EICAS MESSAGE DURING CLIMB, WITH ENGINE BLEED SWITCH ON, & ENGINE RUNNING.  LT & RT DUCT PSI ARE.  LT DUCT 20 PSI.  RT DUCT PRESSURE 5 PSI (RT BLEED VALVE CLOSED IAW QRH) TROUBLESHOOT IAW FIM 36-10-00 FOUND HPSOV BAD.  R & R IAW AMM, OPS NORMAL.
